My hair has changed texture over the 10 years I've been on amitriptyline, atenolol, clonazapam, and methadone. By texture change, I mean the hair is almost (pubic) like when it grows in. Not all my hair has changed like this, maybe 50% of the hair on my head, and all the hair on my arms. I know this sounds strange-or funny to some, but it is not funny when it happens to you--an NO One can tell me that they have ever seen or heard of this before--including my hair dresser.
Absorbine Junior - Are there any medications that caues damage to hair?
- 22 Oct 2009 by SickAsAdog
- 29 October 2009
- absorbine junior, high blood pressure, peripheral neuropathy, post traumatic stress disorder, insomnia, pain, fibromyalgia, chronic fatigue syndrome (cfs), amitriptyline, atenolol, clonazepam, methadone
Not sure about meds, but my hair has changed
from fairly straight, to curly... I got sober three
years ago, and I am on klonapine now , as you
are... I think that since I GOT STRAIGHT, MY
HAIR GOT CURLY!!!
IT'S ALL GOOD!! AT LEAST WE ARE NOT
BALD !!! I understand your puzzlement: but
sometimes we have to take things in stride, accept
and know: THINGS COULD BE SO MUCH MORE
It could be your thyroid also. The part about your arm hair doing it makes me suspect a systemic change. As people age, their hair can get curlier or straighter, because their body systems are changing. Medication can do it also, but, it is usually hormones, thryroid medication, or chemo that we hairdressers see change the hair. Have your thryoid checked the next time you have blood work and a hormone panel wouldn't hurt either.
- Amitriptyline Drug Information
- Atenolol Drug Information
- Clonazepam Drug Information
- Methadone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2011 • 3 answers
Posted 1 Jun 2012 • 15 answers
Posted 18 Jun 2013 • 4 answers
Posted 7 Aug 2013 • 2 answers
Posted 11 Nov 2016 • 3 answers